MathSciNet Relay Station
MathSciNet bibliographic data
MR305634 65R05
Hayes, John; Kellner, Richard The eigenvalue problem for a pair of coupled integral equations arising in the numerical solution of Laplace's equation. SIAM J. Appl. Math. 22 (1972), 503–513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement